Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Isosorbide Mononitrate ER?

I am taking a drug for my angina, to control not using Nitro tabs. it is called Isosorb MONO Er . Can you tell me what the side affects are if any. The last few day I have been feeling very tired with not much strength in my legs. Could this be any reaction with my heart meds?
Tue, 12 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Nitrates are relatively a safe drug and side effects are minimal. Clearly its benefits outweighs side effects. The major side effects are hypotension and flushing. In some people it can cause head ache and nausea.
Never skip nitrates without consulting your physician.

Wishing you good health.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I recently had a 2nd heart attack that couldn t have stents because vessels were on the small side. I was initially given isosorbide...